Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

The Laplacian spectral radius of some graphs

Language

English

Abstract

The Laplacian spectral radius of a graph is the largest eigenvalue of the associated Laplacian matrix. In this paper, we determine those graphs which maximize the Laplacian spectral radius among all bipartite graphs with (edge-)connectivity at most k. We also characterize graphs of order n with k cut-edges, having Laplacian spectral radius equal to n. © 2009 Elsevier Inc. All rights reserved.

Keywords

Connectivity, Cut-edge, Laplacian spectral radius

Publication Date

2009

Source Publication Title

Linear Algebra And Its Applications

Volume

431

Issue

2-1

Start Page

99

End Page

103

Publisher

Elsevier

DOI

10.1016/j.laa.2009.02.013

Link to Publisher's Edition

http://dx.doi.org/10.1016/j.laa.2009.02.013

ISSN (print)

00243795

This document is currently not available here.

Share

COinS